MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS
Model Number 8606000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ufr was the only source of information - the local dräger s&s organization was not involved in any follow-up measures after occurrence of the event and was unable to obtain further information.A case-specific evaluation is not possible and thus, a reliable conclusion in regard to the exact root cause cannot be drawn.The description of event "stopped working" leaves room for interpretation.It cannot be differentiated if the unit ran completely out of energy supply and shut down or if automatic ventilation has stopped; other explanations may apply as well.For example, the effect of a large leakage in the patient circuit outside the device is sometimes misinterpreted by users as a device problem because the patient is not receiving enough breathing gas.The device is 3.5 years old, status of preventive maintenance and repairs is not known to dräger.Malfunctions of e.G.The ventilator or power losses will trigger corresponding alarms; all alarms, potential root causes and dedicated remedies are listed in the ifu.Further conclusions can't be made due to lack of information.The device design allows manual ventilation via the built-in breathing bag including gas dosage even in switch-off state.
 
Event or Problem Description
It was reported that the anesthesia workstation "suddenly stopped working" during a surgical procedure.As per report, the device was replaced, and no consequences for the patient have occurred.

Brand Name
FABIUS TIRO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21077051
Report Number9611500-2025-00012
Device Sequence Number6773847
Product Code BSZ
UDI-Device Identifier04048675041474
UDI-Public(01)04048675041474(11)200324(17)200919(93)8606000-88
Combination Product (Y/N)N
PMA/510(K) Number
K042419
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown